# SDR 2007UALA04777

- Difficulty date: November 20, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N331UA
- Make and model: Boeing 737322
- Aircraft serial: 24192
- Aircraft time: 55,990 hours, 30,603 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 500c S10l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE UPPER INTERNAL SKIN CHEM MILLED HAS CRACK, BS 500C+17" JUST ABOVE STR 10L SKIN LAP.   FABRICATED AND INSTALLED EXTERNAL DOUBLER AND FILLERS REPAIR.
